Post # 1
I’ve been on the Nuvaring for about 8 years with no problems. But the past few months, I’ve had a major drop in libido. I originally thought it might be related to wedding planning/being a newlywed, but now I’m starting to suspect that it might actually be the Nuvaring.
Has anyone else ever experienced changes in sex drive or other side effects after using the same kind of hormonal birth control successfully for a long time?
Post # 2
I just created this related post a few days ago (http://boards.weddingbee.com/topic/loss-of-sex-drive-beforeafter-wedding-anyone-else-have-this-experience/#axzz30wZoFtzu) but I am hoping to see if anyone has any other experience from the birth control angle. Thank you!!
Post # 3
I have a nuvaring and have been on it for 3ish years, started to notice similar declines about a year ago, but it also coincided with an increase in stress, so I’ve kind of related it to that.
Post # 4
I had used the pill for many years and let me tell you it does kill your libido. I noticed once I stopped using the pill that I felt so much better overall and really enjoyed sex and my sex drive has improved drastically.